# SDR DJFA2010024

- Difficulty date: August 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N415LX
- Make and model: Beech 400A
- Aircraft serial: RK225
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Condition: Broken
- Location: Uplock Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX EVENT, THE RT MLG UPLOCK ACTUATOR MOUNTING BOLT WAS FOUND BROKEN.  SDR WILL BE UPDATED UPON COMPLETION OF THE CORRECTIVE ACTION.
